# SDR FDEA201305281108

- Difficulty date: May 28, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N862FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37733
- Aircraft time: 6,477 hours, 918 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Part number: PC1604
- Condition: Inoperative
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY POWER ASSIST SYS (EPAS) STATUS LIGHT NOT BLINKING.   R & R 2 EA, 9 VOLT BATTERIES IAW AMM 52-11-20-4, OK FOR SERVICE.
